| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by the customer, 4f dl picc kinked in arm couple days after being inserted.Additional info from customer: ((b)(6)2023): it was reported "soft tissue sacrococcygeal mass.This was an inpt.Left basilic vein was used.Picc was removed by the provider.Delay in iv medications.Picc had to be replaced and the left arm used.Delay in care.Patient had to endure another procedure.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a kink in the catheter was inconclusive due to the sample condition.A single radiographic image was returned for evaluation of this complaint.The image was of the arm and chest with an antecubital picc.Only the proximal end of the picc was visible in the image.From this view, it could not conclusively be determined if a kink was present in the catheter.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported by the customer, 4f dl picc kinked in arm couple days after being inserted.Additional info from customer: ((b)(6) 2023): it was reported "soft tissue sacrococcygeal mass.This was an inpt.Left basilic vein was used.Picc was removed by the provider.Delay in iv medications.Picc had to be replaced and the left arm used.Delay in care.Patient had to endure another procedure.".